# SDR DALA13013430994

- Difficulty date: March 26, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 56,282 hours, 40,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 207
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND OUT IN SKIN AT BS 207 S18L.  BLEND SCRATCH, OUT OF LIMITS. REPAIRED IAW ERA 508147-14 AND SRM 53-04-5 AND 53-04-1.
